MathSciNet Relay Station
MathSciNet bibliographic data
MR437551 (55 #10475) 14M15 (14N10)
Papantonopoulou, Aigli Curves in Grassmann varieties. Nagoya Math. J. 66 (1977), 121–137.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement